Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count
Angle View: Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count
Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count
(1) 2 shops 1 products

Detailed product description

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. A trusted allergy brand, Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective allergy relief when use as directed. The small, easy-to-swallow tablet form provides multi-symptom indoor & outdoor allergy relief & cold relief. - 24- count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets with 25 mg diphenhydramine HCl for powerful allergy & cold relief in 1 pill* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold - The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose - Effective & powerful multi-symptom allergy relief for unexpected allergies from an allergist recommended brand. Works when you need it most. - A trusted allergy brand, Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose - Allergy medicine from a doctor recommended brand for safe & effective*** in a small, easy-to- swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies ***when used as directed - - - - : - : - : - : - :

Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count


Compare buying offers

Last updated: 2025-03-30 20:46:09
Search
Amazon Amazon

$8.5
walmart MAIN LINE MART

Product specifications

Technical details

Manufacturer -
Brand Kenvue
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 2292077
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 601835890622

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Benadryl Ultratabs Antihistamine Allergy Relief with Diphenhydramine HCl, 24 Count
Price:
$8.5 on walmart
$8.5 on walmart

Similar Products View All


arrow_upward